# SDR CX7A194J0428

- Difficulty date: May 23, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N316CE
- Make and model: Saab 340B
- Aircraft serial: 340B348
- Aircraft time: 21,800 hours, 25,916 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: C541
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

ON TAXI TO GATE, CARGO SMOKE CWP.  BLEW CARGO FIRE EXTINGUISHER NR 1.
